# SDR FDEA201108163301

- Difficulty date: August 16, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561242
- Condition: Corroded
- Location: Bs 950f S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE CORRODED, STA 950F BETWEEN STR 28L - 29L.  REMOVED DAMAGED PREVIOUS REPAIR, FABRICATED AND INSTALLED NEW REPAIR PARTS IAW SRM 53-10-4 FIG 11.
